# SDR SWIA201334357

- Difficulty date: August 12, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 29,616 hours, 24,754 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STRINGER 11A IS GOUGED & TORN.  C-CHECK REPLACED IAW STS.  PN 601R31018-45
